Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 8, NWS Tulsa, OK

March 7, 2024Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 7, 2024, 8:18 PM CST for Osage County, Oklahoma. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2024, 8:18 PM CST (02:18 UTC)
Expired
Mar 7, 2024, 9:15 PM CST
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Osage County, OK

The radar

The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 2:27 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
379 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

745 
WUUS54 KTSA 080218
SVRTSA
OKC113-080315-
/O.NEW.KTSA.SV.W.0008.240308T0218Z-240308T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
818 PM CST Thu Mar 7 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northern Osage County in northeastern Oklahoma...

* Until 915 PM CST.

* At 817 PM CST, severe thunderstorms were located along a line
  extending from near Foraker to 4 miles southwest of Pearsonia to 6
  miles southeast of Burbank, moving east at 35 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Pawhuska...                       Shidler...
  Foraker...                        Bigheart...
  Osage Hills State Park...         Pearsonia...
  Hulah...                          Okesa...
  Sunset Lake...                    Wah Sha She State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9600 3685 9600 3667 9607 3660 9670
      3675 9667 3692 9667 3700 9632
TIME...MOT...LOC 0217Z 254DEG 31KT 3688 9660 3678 9652 3665 9663 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
914 
WWUS54 KTSA 080241
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
841 PM CST Thu Mar 7 2024

OKC113-080315-
/O.CON.KTSA.SV.W.0008.000000T0000Z-240308T0315Z/
Osage OK-
841 PM CST Thu Mar 7 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CST
FOR NORTHEASTERN OSAGE COUNTY...

At 840 PM CST, severe thunderstorms were located along a line
extending from 6 miles southwest of Elgin to 3 miles west of Bigheart
to 4 miles northwest of Pawhuska, moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Pawhuska...                       Bigheart...
Osage Hills State Park...         Pearsonia...
Hulah...                          Okesa...
Sunset Lake...                    Wah Sha She State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9600 3685 9600 3667 9607 3668 9653
      3681 9648 3696 9651 3700 9632
TIME...MOT...LOC 0240Z 254DEG 31KT 3694 9636 3683 9628 3671 9639 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
971 
WWUS54 KTSA 080301
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
901 PM CST Thu Mar 7 2024

OKC113-080315-
/O.CON.KTSA.SV.W.0008.000000T0000Z-240308T0315Z/
Osage OK-
901 PM CST Thu Mar 7 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CST
FOR NORTHEASTERN OSAGE COUNTY...

At 900 PM CST, severe thunderstorms were located along a line
extending from 2 miles southeast of Chautauqua to 4 miles southwest
of Hulah to near Osage Hills State Park, moving east at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Bigheart...                       Hulah...
Wah Sha She State Park...         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9600 3685 9600 3679 9602 3680 9623
      3689 9623 3700 9624
TIME...MOT...LOC 0300Z 255DEG 36KT 3699 9615 3687 9608 3676 9616 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
741 
WWUS54 KTSA 080310
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
910 PM CST Thu Mar 7 2024

OKC113-080320-
/O.EXP.KTSA.SV.W.0008.000000T0000Z-240308T0315Z/
Osage OK-
910 PM CST Thu Mar 7 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY WILL
EXPIRE AT 915 PM CST...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds of 40 to 50 mph are still possible with these thunderstorms.

&&

LAT...LON 3700 9600 3685 9600 3679 9602 3680 9623
      3689 9623 3700 9624
TIME...MOT...LOC 0310Z 254DEG 31KT 3701 9607 3689 9600 3678 9608 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 5:26 PM CST, 2 hours 52 minutes earlier.

Area forecast discussion, Mar 7, 5:26 PM CST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
526 PM CST Thu Mar 7 2024

...New AVIATION...

.SHORT TERM...
(Through tonight )
Issued at 257 PM CST Thu Mar 7 2024

Severe Thunderstorm Watch for parts of NE OK through 9PM

Rain and thunder that occurred across much of NE OK and
NW AR this morning as pushed off to the northeast. Additional
showers/storms will be moving into SE OK and WC AR later this
afternoon and evening, but dont appear they will pose much of
a severe threat through the evening. Surface destabilization well
under way across NC and NE OK as skies have cleared in those
areas, and will set the stage for isolated to scattered storms
later this afternoon across NC OK and SC KS. Storms will become
linear as they move into NE OK around mid evening and any severe
storms will carry mainly a large hail threat. Instability wanes
significantly across NE OK towards midnight, and at that time
expect any severe potential to become increasingly limited across
the entire area from 06z-12z.

&&

.LONG TERM...
(Tomorrow through Thursday)
Issued at 257 PM CST Thu Mar 7 2024

Showers and storms will be ongoing tomorrow ahead of the main
trough axis and surface cold front that will move through the area
tomorrow afternoon and evening. Severe potential will remain
limited during the morning and afternoon, but will increase
across SE OK and WC AR just ahead of the cold front where any
daytime heating will be maximized. Upper trough axis will be slow
to clear the area Friday night, so will keep lower PoPs across the
eastern zones between 06z-12z Saturday.

Settled conditions will ensue Saturday and continue well into next
week along with a warming trend during this period. SW upper flow
in response to a deepening trough will bring rain/thunder chances
back to the towards the latter portion of the next work week.

Stayed fairly close to NBM temperatures through the forecast
cycle.

&&

.AVIATION...
(00Z TAFS)
Issued at 518 PM CST Thu Mar 7 2024

Shower and thunderstorm chances are expected to increase across
eastern OK through 06z, with probability of MVFR conditions as
storms move through. Some potential of strong and gusty winds
with storms as they enter NE OK and, while not included explicitly
in the forecast, will need to be watched. Showers and a few storms
will continue to push east overnight with more widespread MVFR
conditions becoming likely after 12z Friday, especially behind a
cold front that will move into NE OK. Potential exists for
additional strong storms across SE OK/WC AR late in the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   53  60  35  55 /  80  50  30   0
FSM   55  68  41  57 /  80  70  50   0
MLC   54  65  37  56 /  70  70  40   0
BVO   48  57  32  56 /  80  40  20   0
FYV   51  63  34  53 /  80  60  50   0
BYV   54  65  37  52 /  80  60  50   0
MKO   53  61  36  54 /  80  60  30   0
MIO   51  58  33  52 /  90  50  30   0
F10   53  59  36  54 /  80  60  30   0
HHW   56  68  40  56 /  80  70  30   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...23
LONG TERM....23
AVIATION...14
Hazardous weather outlook, Mar 7, 5:41 PM CST, 2 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
541 PM CST Thu Mar 7 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
541 PM CST Thu Mar 7 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Limited.
	AREA...Along Oklahoma Kansas border.
	ONSET...Early evening...ending by late evening.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Primarily Northeast Oklahoma.
	ONSET...Early evening.

DISCUSSION...
Scattered thunderstorms ongoing across north central Oklahoma through
southeast Kansas may increase in coverage and intensity this evening.
Current trends suggest any severe threat will remain isolated near
the Oklahoma Kansas border through mid to late evening with a limited
risk of damaging winds, large hail and tornadoes. Otherwise, focus
will become an expanding line of thunderstorms spreading across
eastern Oklahoma overnight. A limited potential for severe weather
will remain with these storms with locally damaging winds the primary
concern. The severe weather risk will diminish during the overnight
hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Severe Thunderstorm and High Wind Potential.
SATURDAY...High Wind Potential.
SUNDAY...No Hazards.
MONDAY...High Fire Weather and High Wind Potential.
TUESDAY...Thunderstorm...High Fire Weather and High Wind Potential.
WEDNESDAY...Thunderstorm and High Wind Potential.

EXTENDED DISCUSSION...
An isolated severe storm threat may be ongoing Friday morning. A
greater severe weather threat is expected to develop across
southeast Oklahoma and west-central Arkansas Friday afternoon and
early evening as a cold front moves through. Large hail and
locally damaging wind will be the main threats, with a low tornado
threat confined mainly to areas near the Red River.

A freeze is forecast across much of eastern Oklahoma and northwest
Arkansas on Sunday morning.

Warmer and windier conditions return next week, and this will
raise fire weather concerns. Low thunderstorm chances return to
the forecast Tuesday and Wednesday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 7, 7:17 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
717 PM CST Thu Mar 7 2024

OKZ056-057-080145-
Craig OK-Nowata OK-
717 PM CST Thu Mar 7 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAIG AND NORTHERN
NOWATA COUNTIES THROUGH 745 PM CST...

At 717 PM CST, Doppler radar indicated a strong thunderstorm over
South Coffeyville, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
South Coffeyville...              Hollow...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CST for
northeastern Oklahoma.

&&

LAT...LON 3686 9522 3690 9573 3700 9572 3700 9521
TIME...MOT...LOC 0117Z 269DEG 37KT 3697 9563

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 7, 7:19 PM CST, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
719 PM CST Thu Mar 7 2024

OKZ054-059-080145-
Osage OK-Pawnee OK-
719 PM CST Thu Mar 7 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES THROUGH 745 PM CST...

At 719 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles southeast of Marland to 5 miles northwest
of Perkins. Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pawnee...                         Fairfax...
Ralston...                        Blackburn...
Skedee...                         Sooner Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CST for
northeastern Oklahoma.

&&

LAT...LON 3670 9676 3631 9649 3625 9684 3625 9692
      3633 9693 3634 9703 3651 9703 3651 9701
      3652 9701 3653 9698 3653 9696 3655 9692
      3655 9690 3658 9689 3660 9692 3658 9698
      3659 9706
TIME...MOT...LOC 0119Z 247DEG 39KT 3653 9706 3604 9707

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 7, 7:40 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
740 PM CST Thu Mar 7 2024

OKZ054-080215-
Osage OK-
740 PM CST Thu Mar 7 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OSAGE COUNTY THROUGH
815 PM CST...

At 740 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles west of Hardy to 8 miles south of Kaw
City. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Shidler...                        Burbank...
Grainola...                       Southern Kaw Lake...
Webb City...                      Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CST for
northeastern Oklahoma.

&&

LAT...LON 3700 9662 3669 9661 3661 9705 3669 9702
      3668 9694 3675 9689 3674 9683 3677 9682
      3677 9679 3678 9679 3678 9675 3700 9675
TIME...MOT...LOC 0140Z 244DEG 20KT 3695 9686 3664 9689

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 7, 7:47 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
747 PM CST Thu Mar 7 2024

OKZ056-057-080230-
Craig OK-Nowata OK-
747 PM CST Thu Mar 7 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAIG AND
NORTHEASTERN NOWATA COUNTIES THROUGH 830 PM CST...

At 747 PM CST, Doppler radar indicated a strong thunderstorm 7 miles
southwest of Edna, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

This storm will remain over mainly rural areas of northwestern Craig
and northeastern Nowata Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CST for
northeastern Oklahoma.

&&

LAT...LON 3690 9510 3693 9553 3700 9550 3700 9510
TIME...MOT...LOC 0147Z 262DEG 19KT 3698 9545

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 7, 7:49 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
749 PM CST Thu Mar 7 2024

OKZ054-059-064-080230-
Osage OK-Pawnee OK-Creek OK-
749 PM CST Thu Mar 7 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL OSAGE...NORTHWESTERN
CREEK AND PAWNEE COUNTIES THROUGH 830 PM CST...

At 748 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles southwest of Burbank to 2 miles west of
Quay. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pawnee...                         Cleveland...
Fairfax...                        Jennings...
Ralston...                        Osage...
Burbank...                        Hallett...
Blackburn...                      Terlton...
Maramec...                        Skedee...
Sooner Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CST for
northeastern Oklahoma.

&&

LAT...LON 3651 9703 3651 9701 3653 9698 3655 9690
      3657 9689 3660 9692 3658 9701 3666 9699
      3674 9646 3610 9638 3612 9662 3616 9663
      3616 9682 3624 9682 3625 9692 3633 9693
      3634 9703
TIME...MOT...LOC 0148Z 271DEG 23KT 3664 9680 3617 9676

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 7, 8:00 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
800 PM CST Thu Mar 7 2024

OKZ054-080245-
Osage OK-
800 PM CST Thu Mar 7 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OSAGE COUNTY THROUGH 845
PM CST...

At 759 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Grainola to 4 miles west of
Fairfax. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Pawhuska...                       Fairfax...
Shidler...                        Burbank...
Elgin...                          Grainola...
Foraker...                        Bigheart...
Pearsonia...                      Sunset Lake...
Webb City...                      Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CST for
northeastern Oklahoma.

&&

LAT...LON 3700 9615 3665 9624 3656 9683 3678 9677
      3678 9675 3683 9675 3700 9671
TIME...MOT...LOC 0159Z 246DEG 35KT 3699 9666 3656 9678

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 6:00 PM CSTTornado WarningTSAWashington30 min
Mar 7, 6:22 PM CSTTornado WarningTSANowata16 min
Mar 7, 7:17 PM CSTSpecial Weather StatementTSANowata28 min
Mar 7, 7:19 PM CSTSpecial Weather StatementTSAPawnee26 min
Mar 7, 7:40 PM CSTSpecial Weather StatementTSAKay35 min
Mar 7, 7:47 PM CSTSpecial Weather StatementTSACraig43 min
Mar 7, 7:49 PM CSTSpecial Weather StatementTSAPawnee41 min
Mar 7, 8:00 PM CSTSpecial Weather StatementTSAOsage45 min
Mar 7, 9:02 PM CSTSpecial Weather StatementTSANowata43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.